# SDR USAA2009082592239

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 30,059 hours, 10,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 927 - CLT - EEL - FLOOR EMERGENCY EXIT LIGHT AT L1 DOOR IS LOOSE & MISSING COVER.  MAINTENANCE SECURED LIGHT AND REPLACED COVER.
